“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 8735
School of Physics
  Title:   Quaternions and Ideal Flows
  Author(s): 
1.  H. Eshraghi
2.  J.D. Gibbon
  Status:   Published
  Journal: J. Phys. A: Math. Gen.
  No.:  34
  Vol.:  41
  Year:  2008
  Pages:   344004
  Supported by:  IPM
  Abstract:
After a review of some of the recent work by Holm and Gibbon on quaternions and their application to Lagrangian flows, particularly the incompressible Euler equations of ideal MHD, this paper investigates the compressible and relativistic Euler equations using these methods.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right